# SDR DALA2025091406747

- Difficulty date: September 14, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N578DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11812
- Aircraft time: 5,583 hours, 1,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT FLT ATTENDANTS REPORT A "DIRTY SOCK, PUNGENT" SMELL IN THE AFT HALF OF THE CABIN THE LAST 40 MINS OF FLIGHT. SMELL CLEARED UPON LANDING.   FOUND HYDRAULIC LEAK AT YELLOW HYD DRAIN VALVE (GS 315183). REPLACED YELLOW HYD DRAIN VALVE PER A321 AMM 29-13. (LP 7774600, 1197618)
